Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 484323, 7 pages
http://dx.doi.org/10.1155/2014/484323
Research Article

Local Fractional Variational Iteration Method for Local Fractional Poisson Equations in Two Independent Variables

1School of Mathematics and Statistics, Zhengzhou Normal University, Zhengzhou 450044, China
2Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
3Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran
4Department of Mathematical Sciences, University of South Africa, Pretoria 7945, South Africa
5Department of Electrical Engineering, Institute of Engineering, Polytechnic of Porto, Rua Dr. Antonio Bernardino de Almeida 431, 4200-072 Porto, Portugal
6Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China

Received 13 March 2014; Accepted 25 March 2014; Published 10 April 2014

Academic Editor: Jordan Hristov

Copyright © 2014 Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998. View at MathSciNet
  2. H. C. Elman, D. J. Silvester, and A. J. Wathen, Finite Elements and Fast Iterative Solvers: With Applications in Incompressible Fluid Dynamics, Oxford University Press, New York, NY, USA, 2005. View at MathSciNet
  3. D. J. Griffiths and R. College, Introduction to Electrodynamics, Prentice Hall, Upper Saddle River, NJ, USA, 1999.
  4. R. B. Kellogg, “On the Poisson equation with intersecting interfaces,” Applicable Analysis, vol. 4, no. 2, pp. 101–129, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. W. Hockney, “A fast direct solution of Poisson's equation using Fourier analysis,” Journal of the Association for Computing Machinery, vol. 12, no. 1, pp. 95–113, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Neittaanmäki and J. Saranen, “On finite element approximation of the gradient for solution of Poisson equation,” Numerische Mathematik, vol. 37, no. 3, pp. 333–337, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. F. Civan and C. M. Sliepcevich, “Solution of the Poisson equation by differential quadrature,” International Journal for Numerical Methods in Engineering, vol. 19, no. 5, pp. 711–724, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. W. Dörfler, “A convergent adaptive algorithm for Poisson's equation,” SIAM Journal on Numerical Analysis, vol. 33, no. 3, pp. 1106–1124, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Z. Cai and S. Kim, “A finite element method using singular functions for the Poisson equation: corner singularities,” SIAM Journal on Numerical Analysis, vol. 39, no. 1, pp. 286–299, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Derriennic and M. Lin, “Fractional Poisson equations and ergodic theorems for fractional coboundaries,” Israel Journal of Mathematics, vol. 123, no. 1, pp. 93–130, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. M. Sanz-Solé and I. Torrecilla, “A fractional poisson equation: existence, regularity and approximations of the solution,” Stochastics and Dynamics, vol. 9, no. 4, pp. 519–548, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, and F. Fereidouni, “Two-dimensional Legendre wavelets for solving fractional Poisson equation with Dirichlet boundary conditions,” Engineering Analysis with Boundary Elements, vol. 37, no. 11, pp. 1331–1338, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. D. Beibalaev and R. P. Meilanov, “The Dirihlet problem for the fractional Poisson’s equation with Caputo derivatives: a finite difference approximation and a numerical solution,” Thermal Science, vol. 16, no. 2, pp. 385–394, 2012. View at Publisher · View at Google Scholar
  14. B. Abdollah and V. Sohrab, “Fractional finite difference method for solving the fractional Poisson equation based on the shifted Grünwald estimate,” Walailak Journal of Science and Technology, vol. 15, no. 2, pp. 427–435, 2013. View at Google Scholar
  15. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. J.-H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. J. H. He, G. C. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, no. 1, pp. 1–30, 2010. View at Google Scholar
  18. S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119–1123, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger's and coupled Burger's equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245–251, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Abbasbandy, “Numerical solution of non-linear Klein-Gordon equations by variational iteration method,” International Journal for Numerical Methods in Engineering, vol. 70, no. 7, pp. 876–881, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Traveling wave solutions of seventh-order generalized KdV equations using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 2, pp. 227–234, 2009. View at Google Scholar · View at Scopus
  22. V. Marinca, N. Herişanu, and C. Bota, “Application of the variational iteration method to some nonlinear one-dimensional oscillations,” Meccanica, vol. 43, no. 1, pp. 75–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. A.-M. Wazwaz, “A study on linear and nonlinear Schrodinger equations by the variational iteration method,” Chaos, Solitons & Fractals, vol. 37, no. 4, pp. 1136–1142, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. M. Dehghan and F. Shakeri, “Application of He's variational iteration method for solving the Cauchy reaction-diffusion problem,” Journal of Computational and Applied Mathematics, vol. 214, no. 2, pp. 435–446, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. S. Das, “Approximate solution of fractional diffusion equation-revisited,” International Review of Chemical Engineering, vol. 4, no. 5, pp. 501–504, 2012. View at Google Scholar
  26. J. Hristov, “An exercise with the He’s variation iteration method to a fractional Bernoulli equation arising in a transient conduction with a non-linear boundary heat flux,” International Review of Chemical Engineering, vol. 4, no. 5, pp. 489–497, 2012. View at Google Scholar
  27. G.-C. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A: General, Atomic and Solid State Physics, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. J.-H. He, “A short remark on fractional variational iteration method,” Physics Letters A: General, Atomic and Solid State Physics, vol. 375, no. 38, pp. 3362–3364, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. N. Faraz, Y. Khan, H. Jafari, A. Yildirim, and M. Madani, “Fractional variational iteration method via modified Riemann-Liouville derivative,” Journal of King Saud University: Science, vol. 23, no. 4, pp. 413–417, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. S. Guo and L. Mei, “The fractional variational iteration method using He's polynomials,” Physics Letters A: General, Atomic and Solid State Physics, vol. 375, no. 3, pp. 309–313, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. E. A. Hussain and Z. M. Alwan, “Comparison of variational and fractional variational iteration methods in solving time-fractional differential equations,” Journal of Advance in Mathematics, vol. 6, no. 1, pp. 849–858, 2014. View at Google Scholar
  32. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Google Scholar
  33. Y.-J. Yang, D. Baleanu, and X.-J. Yang, “A local fractional variational iteration method for Laplace equation within local fractional operators,” Abstract and Applied Analysis, vol. 2013, Article ID 202650, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. W.-H. Su, D. Baleanu, X.-J. Yang, and H. Jafari, “Damped wave equation and dissipative wave equation in fractal strings within the local fractional variational iteration method,” Fixed Point Theory and Applications, vol. 2013, no. 1, article 86, pp. 1–11, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  35. A. M. Yang, Z. S. Chen, H. M. Srivastava, and X. J. Yang, “Application of the local fractional series expansion method and the variational iteration method to the Helmholtz equation involving local fractional derivative operators,” Abstract and Applied Analysis, vol. 2013, Article ID 259125, 6 pages, 2013. View at Publisher · View at Google Scholar
  36. X. J. Yang and D. Baleanu, “Local fractional variational iteration method for Fokker-Planck equation on a Cantor set,” Acta Universitaria, vol. 23, no. 2, pp. 3–8, 2013. View at Google Scholar
  37. D. Baleanu, J. A. T. Machado, C. Cattani, M. C. Baleanu, and X.-J. Yang, “Local fractional variational iteration and decomposition methods for wave equation on Cantor sets within local fractional operators,” Abstract and Applied Analysis, vol. 2014, Article ID 535048, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  38. J. H. He and F. J. Liu, “Local fractional variational iteration method for fractal heat transfer in silk cocoon hierarchy,” Nonlinear Science Letters A, vol. 4, no. 1, pp. 15–20, 2013. View at Google Scholar